# SDR AALA202012079001

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,162 hours, 7,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER CREW DOOR 832 DOOR DAMPER OUT OF ADJUSTMENT.  PERFORMED ADJUSTMENT DOOR DAMPER DIMENSION A, PASSENGER CREW DOOR 832, PER AMM 52-13-14-820-002-A.
